# SDR AU961141

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR WHEEL LOCKING GRUB SCREW LOOSE
